# SDR UPS03841585

- Difficulty date: November 21, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Aft Lower Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1,  FINGER DOUBLER IS CORRODED BEYOND LIMITS AT STA. 1050-1130 AT LONGERON 31L.   REMOVED,FABRICATED AND REPLACED FINGER DOUBLER IAW SRM. 53-4-1 FIG.  17 AND SRM. 51-1-20D,51-1-21.
